# SDR 9JLA2013111806425

- Difficulty date: September 13, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N415PR
- Make and model: Gulstm 200
- Aircraft serial: 17
- Aircraft time: 4,281 hours, 2,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 40137000000
- Part serial: 001
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE MAIN ENTRY DOOR LIFTING SYSTEM WAS INOPERATIVE.  TROUBLESHOOTING IDENTIFIED THE DOOR LIFT CABLE BROKE.  THE SYSTEM WAS DISABLED WHILE MFG SEARCHED THE WORLD FOR A REPLACMENT CABLE. POOR PARTS SUPPORT, 6 WEEKS FOR REPLACEMENT CABLE TO BE DELIVERED.
